Yıl 2016, Cilt 19, Sayı 1, Sayfalar 1 - 6 2016-03-10

A Brief Note on Generalized Thermoelastic Response in a Half Space due to a Periodically Varying Heat Source under Axisymmetric Distribution

J J Tripathi [1] , K C Deshmukh [2] , Ganesh D Kedar [3]

209 143

A two dimensional problem for an infinite thermoelastic half space is formulated, to study the thermoelastic response due to a periodically varying heat source within the context of Lord-Shulman theory. The bounding surface is traction free and subjected to a known temperature distribution. Integral transform technique is developed to find the analytic solution in the transform domain by using direct approach. Inversion of transforms is done employing a numerical scheme. Mathematical model is prepared for Copper material and numerical results for temperature, displacements and stresses are obtained and illustrated graphically.
Thermoelastic, half-space; Lord-Shulman; heat source
Konular
Dergi Bölümü Regular Original Research Article
Yazarlar

Yazar: J J Tripathi

Yazar: K C Deshmukh

Yazar: Ganesh D Kedar

Bibtex @ { ijot277783, journal = {International Journal of Thermodynamics}, issn = {1301-9724}, eissn = {2146-1511}, address = {Yaşar DEMİREL}, year = {2016}, volume = {19}, pages = {1 - 6}, doi = {10.5541/ijot.5000145489}, title = {A Brief Note on Generalized Thermoelastic Response in a Half Space due to a Periodically Varying Heat Source under Axisymmetric Distribution}, key = {cite}, author = {Tripathi, J J and Deshmukh, K C and Kedar, Ganesh D} }
APA Tripathi, J , Deshmukh, K , Kedar, G . (2016). A Brief Note on Generalized Thermoelastic Response in a Half Space due to a Periodically Varying Heat Source under Axisymmetric Distribution. International Journal of Thermodynamics, 19 (1), 1-6. DOI: 10.5541/ijot.5000145489
MLA Tripathi, J , Deshmukh, K , Kedar, G . "A Brief Note on Generalized Thermoelastic Response in a Half Space due to a Periodically Varying Heat Source under Axisymmetric Distribution". International Journal of Thermodynamics 19 (2016): 1-6 <http://dergipark.gov.tr/ijot/issue/26365/277783>
Chicago Tripathi, J , Deshmukh, K , Kedar, G . "A Brief Note on Generalized Thermoelastic Response in a Half Space due to a Periodically Varying Heat Source under Axisymmetric Distribution". International Journal of Thermodynamics 19 (2016): 1-6
RIS TY - JOUR T1 - A Brief Note on Generalized Thermoelastic Response in a Half Space due to a Periodically Varying Heat Source under Axisymmetric Distribution AU - J J Tripathi , K C Deshmukh , Ganesh D Kedar Y1 - 2016 PY - 2016 N1 - doi: 10.5541/ijot.5000145489 DO - 10.5541/ijot.5000145489 T2 - International Journal of Thermodynamics JF - Journal JO - JOR SP - 1 EP - 6 VL - 19 IS - 1 SN - 1301-9724-2146-1511 M3 - doi: 10.5541/ijot.5000145489 UR - http://dx.doi.org/10.5541/ijot.5000145489 Y2 - 2019 ER -
EndNote %0 International Journal of Thermodynamics A Brief Note on Generalized Thermoelastic Response in a Half Space due to a Periodically Varying Heat Source under Axisymmetric Distribution %A J J Tripathi , K C Deshmukh , Ganesh D Kedar %T A Brief Note on Generalized Thermoelastic Response in a Half Space due to a Periodically Varying Heat Source under Axisymmetric Distribution %D 2016 %J International Journal of Thermodynamics %P 1301-9724-2146-1511 %V 19 %N 1 %R doi: 10.5541/ijot.5000145489 %U 10.5541/ijot.5000145489
ISNAD Tripathi, J J , Deshmukh, K C , Kedar, Ganesh D . "A Brief Note on Generalized Thermoelastic Response in a Half Space due to a Periodically Varying Heat Source under Axisymmetric Distribution". International Journal of Thermodynamics 19 / 1 (Mart 2016): 1-6. http://dx.doi.org/10.5541/ijot.5000145489